Medication changes might cause you to take dorky pictures. I still have trouble smiling. I don’t know why. It’s something I have to examine.
This damn thing has been going on for over THREE months! I’m almost off of Latuda. The titration down has been rough. The only thing that has reduced the side effects has been eating three hearty meals a day. It’s hard because my new med leaves me with no appetite. I end up force feeding myself. Not pleasant.
I don’t eat much during the summer months which complicates the situation.
My mania landed Craig Charles a bunch of T-shirts for his Birthday and an early Christmas gift. LOL! I’m cool with it. He gives me so much with his show and the tweets he answers when he’s not too busy. He doesn’t have to and Craig and his wife have been very kind to me. Sweet people.
I have gained some positives from the experience. A few days of absolute confidence. Something I haven’t felt in over twenty years. I hope to hold onto a piece of that when things finally settle down. I can’t remember when all this started. Mornings are interesting until I’m medicated. Nothing serious. Concentration is hard.
Events like this after over ten years of stability remind me that there is no cure for BiPolar. Just treatments for symptoms. That goes for all mental illnesses. One may think they are fine because the symptoms have gone away. The depression, anxiety etc. It’s always there. Medication may be keeping it at bay or effective therapy or change of living situation. You just don’t know what trigger is down the road which will bring it back. I just hope that it doesn’t happen for all of you.
I am lost at the present moment. I had plans to learn Italian. My lack of concentration puts that on the back burner. Will I be able to write again? Who knows…. Gonna have to wait for the muse to visit.
The screenplay I was planning on writing based on a Manga book has already been done. And it SUCKS! Always has to add some stupid female sex partner. SMH
Entirely missed the megalomanic tendency of the character which drives the story. Pity.
Still might do it for my own pleasure. Just to polish my writing chops in that medium.
There was a dangerous game being played as the adjustment was/is being done. A dangerous side effect Tardive dyskinesia:
- twitching or uncontrollable movements of your eyes, lips, tongue, face, arms, or legs.
This is the fear I had with Latuda. I was on three meds where this could happen. It scared the shit out of me. I’ve seen it happen to a friend of mine. I was at a distance so he couldn’t see my reaction. It scared me and I wanted to cry. He saw a Neurologist and was able to stop the side effect as well as get off the med.
My pdoc before the one I have now, put me on Dry Vitamin E (dry due to my stomach issues so I would absorb it.) Part of me believes that this helped and I pray it continues.
All I can say is you have to make sure you understand the pills you are popping down your gullet. Read up on them and make it apparent to your pdoc that you are aware of their side effects etc. Don’t go into this blind.
Watch your body for changes and keep in contact with your doctor if something changes. Be aware of your body and your mind. Hard to do. Takes some time to learn. Achievable!
There has to be a level of TRUST. You must trust your pdoc and they must trust you to report changes etc. and to take your meds religiously.
As I settle down and begin paying some bills, I will have to mark this down somewhere so I won’t be caught off guard. Ten years from now I don’t want to repeat this crap. Hell, I’ll be sixty-one!!